Journal of Applied Mathematics and Physics

Vol.5 No.8(2017), Paper ID 78747, 14 pages

DOI:10.4236/jamp.2017.58130

 

A New Formulation of Maxwell’s Equations in Clifford Algebra

 

Pirooz Mohazzabi, Norbert J. Wielenberg, Gary Clark Alexander

 

Department of Mathematics and Physics, University of Wisconsin-Parkside, Kenosha, WI, USA
Department of Mathematics and Physics, University of Wisconsin-Parkside, Kenosha, WI, USA
Department of Mathematical Sciences, DePaul University, Chicago, IL, USA

 

Copyright © 2017 Pirooz Mohazzabi, Norbert J. Wielenberg, Gary Clark Alexander et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Mohazzabi, P. , Wielenberg, N. and Alexander, G. (2017) A New Formulation of Maxwell’s Equations in Clifford Algebra. Journal of Applied Mathematics and Physics, 5, 1575-1588. doi: 10.4236/jamp.2017.58130.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.